Jump to content

Search the Community

Showing results for tags 'depersonlization'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 5 results

  1. Hello to everyone ! I am a 28 years old male who suffered from anxiety and depression. In 2018 May i was put on Sertraline 100mg and upped untill 200mg in 3 months. i got rid of the anxiety but depression was still there. After 3 months i quit cold turkey did not experienced any withdrawal but depression was still there. after that the GP gave me Citalopram 40 mg which for 4 months experienced mostly side effects such as numbness, heavy brain fog, depersonalisation and lack of concentration i got sick of them so i started Lexapro10mg by myself without tapering or anything like tha
  2. LCatherine Hello, I am 25 and sometimes feel that my life is over because of Lexapro that was only taken for just shy of two months. I don't know where else to turn, my family and doctors do not believe me and my friends have never been through this hell, so they don't understand. I was a healthy, happy girl for 24 years. Mild anxiety, mild depression, but no severe mental health issues, especially compared to what I've experienced over the last 9 months. It started in September of 2019 when I decided to go on a hormonal birth control for the first time in years. Horrible mist
  3. Mikefeelworst Hi everyone, I am Mike. I just joined here. I am 18 years old. I got diagnosed depression and anxiety one year ago. And I spent one year on Pristiq. When I get better, my doctor decreased it to 25mg, I remember that I spent two months on it. Then I came off it. The nightmare is begin. At the first few days I started insomnia, don't want to eat, those symptoms are not terrible. After that I starting to become a zombie.Everyday is getting worse. Emotion numb, mind blank,. So I know that I have to take it again. So I starting again on last month 1st and added zol
  4. Hi, I am a 24 year old female from Montreal, Canada. I keep my childhood close to my heart as it is evidence of life being enjoyable. At age 12, I was diagnosed with O.C.D. and after a year or two of therapy, I was able to rid myself of most of my obsessional behaviours. At age 13, entering high school, I was diagnosed with general anxiety disorder and depression, and was quickly put on anti-depressants. The following decade of my life consisted of continuous suffering (unwavering depression, hospital stays, self harm, suicidal tendencies, crisis after crisis, chain smoking cigarettes, chronic
  5. Hi Everyone - I'm not a regular member here, though I have stopped in a few times in the past. Just some quick background. I had my first run in with meds in February of 2012. I reluctantly started taking Lunesta to help me with very stressful time of my life. The PDoc didn't know they had doses other than 3mg, and so he mistakenly started me at the highest dose of 3mg. I reacted terribly, but took it for 9 weeks anyway so I could sleep. After some terrible advice from a different doctor on how to come off (which sent me into a tailspin), I finally found the help I needed and went t
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy